# SDR ASMF200510001

- Difficulty date: October 1, 2005
- Submitted: October 3, 2005
- Operation: Air carrier
- Aircraft: N861LF
- Make and model: Doug MD 83
- Aircraft serial: 49826
- Aircraft time: 47,730 hours, 30,010 cycles
- Engine: Pwa JT8D1
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 39271411
- Part serial: 3124
- Condition: Failed
- Location: Cabin Pressure
- Part time: 17,281 hours, 13,214 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

CAPTAIN REPORTED THE PRESSURIZATION VERY UNSTABLE, NOT POSSIBLE TO PRESSURIZE AIR CONDITIONING PACKAGES. THE CABIN PRESSURE CONTROL WAS RESEATED IAW MM 21-32-04. LATER, AIRCRAFT RETURNED TO PLATFORM,  PNEUMATIC LEAK ON RT AIR CONDITIONING. THE RUBBER HOSE BETWEEN HEAT EXCHANGER AND REFRIGERATION UNIT CLAMP WERE REPLACED IAW MM 21-20-00, TESTED CORRECT. DURING RT ENGINE START, THE IGNITION WAS OUT OF SERVICE. THE EXCITER IGNITION BOX WAS REPLACED IAW MM 74-1001, TESTED CORRECT. DURING OVERNIGHT CHECK, BOTH A/C REGULATION VALVES, LT A/C PILOT PRESS REGULATOR AND DUAL ACCELEROMETER WERE REPLACED IAW MM 21-31-01, MM 21-31-00 AND MM 22-219-02 RESPECTIVELY, TESTED CORRECT.
